Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 271, NWS Louisville, KY

May 24, 20115 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 24, 2011, 1:28 PM CDT for 5 counties in Kentucky. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2011, 1:28 PM CDT (18:28 UTC)
Expired
May 24, 2011, 2:15 PM CDT
In force
47 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, KY, Cumberland County, KY, Metcalfe County, KY, Monroe County, KY, Russell County, KY

The radar

The Nashville radar (KOHX), 138 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 6:01 AM CDTSevere Thunderstorm WatchSPC8 hr
May 24, 12:57 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 739 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
739 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WUUS53 KLMK 241828
SVRLMK
KYC053-057-169-171-207-241915-
/O.NEW.KLMK.SV.W.0271.110524T1828Z-110524T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
128 PM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
  CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHEASTERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 215 PM CDT

* AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MARROWBONE...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  BURKESVILLE...
  GRIDER AND ELLINGTON...
  BOW AND TANBARK...
  CLAYWELL AND BAKERTON...
  GREEN GROVE AND RIBBON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3670 8562 3691 8562 3694 8499 3690 8499
      3686 8507 3684 8507 3684 8505 3683 8504
      3677 8501 3669 8502
TIME...MOT...LOC 1828Z 270DEG 31KT 3680 8549
WIND...HAIL 60MPH 1.00IN

$$

MP
3 follow-up statements
502 
WWUS53 KLMK 241854
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
154 PM CDT TUE MAY 24 2011

KYC053-057-169-171-207-241915-
/O.CON.KLMK.SV.W.0271.000000T0000Z-110524T1915Z/
RUSSELL KY-METCALFE KY-CUMBERLAND KY-CLINTON KY-MONROE KY-
154 PM CDT TUE MAY 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHEASTERN MONROE...NORTHERN CLINTON...CUMBERLAND...
SOUTHEASTERN METCALFE AND SOUTHERN RUSSELL COUNTIES...

AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. AT 145 PH CDT...54 MPH WINDS HAVE BEEN MEASURED IN 
THE BURKESVILLE AREA OF CUMBERLAND COUNTY. THIS STORM WAS LOCATED 
NEAR WILLIS CREEK...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL MAY ALSO 
ACCOMPANY THESE DAMAGING WINDS.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  BURKESVILLE...
  SEVENTY SIX AND IDA...
  CUMBERLAND CITY AND MARLOW...
  NARVEL AND NORA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3670 8562 3691 8562 3694 8499 3690 8499
      3686 8507 3684 8507 3684 8505 3683 8504
      3677 8501 3669 8502
TIME...MOT...LOC 1852Z 270DEG 31KT 3680 8523
WIND...HAIL 60MPH 0.88IN

$$

MP
170 
WWUS53 KLMK 241906
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 PM EDT TUE MAY 24 2011

KYC169-171-241916-
/O.CAN.KLMK.SV.W.0271.000000T0000Z-110524T1915Z/
METCALFE KY-MONROE KY-
206 PM CDT TUE MAY 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE AND
SOUTHEASTERN METCALFE COUNTIES IS CANCELLED...

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3670 8535 3692 8534 3694 8499 3690 8499
      3686 8507 3684 8507 3684 8505 3683 8504
      3677 8501 3669 8502
TIME...MOT...LOC 1906Z 270DEG 31KT 3680 8510

$$

KYC053-057-207-241915-
/O.CON.KLMK.SV.W.0271.000000T0000Z-110524T1915Z/
RUSSELL KY-CUMBERLAND KY-CLINTON KY-
206 PM CDT TUE MAY 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHERN CLINTON...EASTERN CUMBERLAND AND SOUTHERN RUSSELL
COUNTIES...

AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AARON...MOVING EAST AT
40 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...

  MAINLY RURAL AREAS OF EASTERN CUMBERLAND...NORTHERN CLINTON AND
  SOUTHERN RUSSELL COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3670 8535 3692 8534 3694 8499 3690 8499
      3686 8507 3684 8507 3684 8505 3683 8504
      3677 8501 3669 8502
TIME...MOT...LOC 1906Z 270DEG 31KT 3680 8510
WIND...HAIL 60MPH 0.88IN

$$

MP
948 
WWUS53 KLMK 241916
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
216 PM CDT TUE MAY 24 2011

KYC053-057-207-241925-
/O.EXP.KLMK.SV.W.0271.000000T0000Z-110524T1915Z/
RUSSELL KY-CUMBERLAND KY-CLINTON KY-
216 PM CDT TUE MAY 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLINTON...EASTERN
CUMBERLAND AND SOUTHERN RUSSELL COUNTIES HAS EXPIRED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED...ARE NO LONGER 
SEVERE...AND CONTINUE TO MOVE EAST OUT OF THE AREA. HOWEVER STORMS 
REMAIN IN THE AREA. THESE ARE CAPABLE OF PRODUCING PERIODS OF HEAVY 
RAIN...DANGEROUS LIGHTNING AND GUSTY WINDS UP TO 50 MPH.

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3670 8535 3692 8534 3694 8499 3690 8499
      3686 8507 3684 8507 3684 8505 3683 8504
      3677 8501 3669 8502
TIME...MOT...LOC 1906Z 270DEG 31KT 3680 8510

$$

MP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 12:18 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 24, 12:18 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
118 PM EDT TUE MAY 24 2011

...UPDATED AVIATION DISCUSSION...

.SHORT TERM (TODAY AND TONIGHT)...

SHORTWAVE CURRENTLY ENHANCING STORMS OVER NORTHERN ARKANSAS WILL
PUSH SLOWLY EAST THIS MORNING. EXPECT A ROUND OF SHOWERS AND STORMS
TO DEVELOP IN THE MOIST AIRMASS ACROSS THE REGION THIS MORNING.
ALREADY SEEING SOME DEVELOP CREEP IN FROM EXTREME WESTERN KENTUCKY.
NOT EXPECTING SEVERE WEATHER WITH THIS ACTIVITY...AS EXPECT ELEVATED
CONVECTION. ANOTHER DIFFERENCE WITH YESTERDAY AT THIS TIME IS THE
WIND SHEAR PROFILE. WINDS AT 2 KFT AREAWIDE YESTERDAY WERE 50
KNOTS...WHEREAS THIS MORNING WINDS RANGE FROM 25 KNOTS AT KVWX TO 40
KNOTS AT KHPX.

BEST ESTIMATE AT THIS POINT IS THAT CONVECTION WILL END BY LATE
MORNING AS SHORTWAVE RIDGING MOVES IN. THEN WITH DAYTIME HEATING
BRINGING TEMPS BACK INTO THE LOW TO MID 80S SHOULD SEE SCATTERED
STORMS DEVELOP BY LATE AFTERNOON AND CONTINUE IN THE THE MID EVENING
HOURS. ATMOSPHERIC SOUNDING SHOULD BE PRETTY UNSTABLE WITH THIS
HEATING...WITH CAPES LIKELY JUMPING INTO THE 2000-3000 J/KG RANGE.
THUS LOOKING AT ANOTHER THREAT FOR STRONG WINDS AND HAIL. SHEAR NOT
OVERLY STRONG...SO TORNADO THREAT IS LOW HERE.

OVERNIGHT ANOTHER SPOKE OF ENERGY ROTATES AROUND WHAT WILL BE AN
UPPER LOW OVER CENTRAL KANSAS BY 12Z WEDNESDAY. ISENTROPIC LIFT
ACROSS THE REGION SHOULD RESULT IN SOME LIGHT RAIN AND POSSIBLE
EMBEDDED STORMS. AGAIN SOUNDINGS INDICATE LITTLE SEVERE POTENTIAL
WITH THESE STORMS. TEMPERATURES WILL NOT FALL MUCH WITH LOWS IN THE
MID TO UPPER 60S.

.LONG TERM (WEDNESDAY - MONDAY)...

A VIGOROUS CYCLONE OVER THE SOUTHERN PLAINS WILL SLOWLY MOVE EAST
OVER THE LOWER OHIO VALLEY EARLY WEDNESDAY THROUGH LATE THURSDAY.
THIS SYSTEM WILL CONTINUE OUR UNSETTLED WEATHER WEDNESDAY AND
THURSDAY WITH SEVERAL ROUNDS OF STORMS EXPECTED. SOME OF THESE
STORMS WEDNESDAY AND THURSDAY AFTERNOONS AND EVENINGS MAY BECOME SEVERE.

LOW PRESSURE ON WEDNESDAY WILL BOTTOM OUT BELOW 995MB OVER KANSAS
LATE WEDNESDAY AS A SEASONABLY STRONG JET BEGINS TO WRAP AROUND THE
EASTERN SIDE OF A DEEP TROUGH OVER THE SOUTHERN PLAINS. OVER THE
NEXT COUPLE OF DAYS...THIS OCCLUDED SYSTEM WILL BEGIN TO FILL AS IT
SLOWLY MOVES EAST. BY LATE THURSDAY..THIS SYSTEM WILL CROSS SOUTHERN
INDIANA AS A WEAKENING OPEN 500MB WAVE.

A WARM FRONT WILL MOVE NORTH INTO SOUTHERN OHIO AND SOUTHERN INDIANA
DURING THE MORNING HOURS WEDNESDAY. INCREASING SOUTHERLY WINDS AND
MOISTURE WILL BRING MODEST ELEVATED INSTABILITY DURING THE MORNING
HOURS. FEEL THAT SCATTERED THUNDERSTORMS WILL BE MOST LIKELY ACROSS
SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY WITH MORE ISOLATED
STORMS NEAR TENNESSEE.

WARM AND MUGGY CONDITIONS EXPECTED WEDNESDAY AS THE COMMONWEALTH
WILL LIE WITHIN THE WARM SECTOR OF THE BY NOW OCCLUDED CYCLONE
FORECAST OVER WESTERN MISSOURI. ALTHOUGH VERY STRONG INSTABILITY
WILL DEVELOP BY LATE AFTERNOON...EXPECT ONLY ISOLATED TO SCATTERED
STORMS THROUGH LATE AFTERNOON AS THE GREATER LIFT WILL REMAIN TO OUR
WEST CLOSER TO UPPER LEVEL DYNAMICS AND THE FRONT. EXPECT THAT
STORMS CHANCES WILL INCREASE QUITE A BIT BY LATE EVENING. THE
COMBINATION OF INSTABILITY...DIFFLUENCE ALOFT AND STRENGTHENING MID
LEVEL WINDS WILL BRING A CHANCE OF SEVERE WEATHER LATE WEDNESDAY
THROUGH EARLY THURSDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MOST LIKELY THREATS WITH THESE STORMS.

PERIODS OF CONVECTION WILL CONTINUE THURSDAY AS THE SLOW MOVING
OCCLUDED FRONT APPROACHES. WITH HIGH PRECIPITABLE WATER AVAILABLE
AND THE SLOW MOVEMENT OF THE UPPER LOW...LOCALIZED HEAVY RAIN IS
LIKELY WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON.

EXPECT FRIDAY TO DRY OUR AS ZONAL FLOW BRIEFLY DEVELOPS.
TEMPERATURES FRIDAY WILL COOL DOWN INTO THE 70S ALONG THE BACK SIDE
OF THE DEPARTING TROUGH.

A FAST MOVING LOW AMPLITUDE SHORTWAVE WILL SCOOT ACROSS THE GREAT
WESTERN LAKES SATURDAY. SCATTERED STORMS MAY DEVELOP OVER THE LOWER
OHIO VALLEY DURING THE AFTERNOON AND EVENING HOURS.

THE ECMWF AND THE GFS BOTH ADVERTISE A STRONG RIDGE DEVELOPING BY
MEMORIAL DAY ACROSS THE SOUTHEASTERN STATES. THIS WILL BRING 500MB
HEIGHTS MORE TYPICAL OF MID-SUMMER ACROSS THE LOWER OHIO VALLEY
MONDAY AND TUESDAY OF NEXT WEEK. RAIN CHANCES WILL DIMINISH MARKEDLY
AFTER SUNDAY MORNING. HIGHS COULD EASILY MOVE INTO THE LOWER 90S FOR
EARLY NEXT WEEK.

&&

.AVIATION (18Z TAF ISSUANCE)...

A CLUSTER OF STORMS DEVELOPED IN THE BWG VICINITY LATE THIS MORNING
AND WILL MOVE OFF TO THE EAST EARLY THIS AFTERNOON AND SHOULD NOT BE
A FACTOR AT THE TAF SITES. LITTLE IF ANY REDEVELOPMENT IS EXPECTED
BEHIND THIS CLUSTER OF STORMS.

TONIGHT WEAK UPPER LEVEL RIDGING WILL MOVE OVERHEAD ALLOWING US TO
HAVE A QUIET NIGHT. SOME PATCHY MVFR BR WILL BE POSSIBLE TOWARDS
DAWN ESPECIALLY AT BWG AND LEX.

ON WEDNESDAY A SPOKE OF VORTICITY WILL SPIRAL AROUND A STRONG UPPER
LOW OVER KANSAS AND MAY BRING A WAVE OF SHOWERS AND THUNDERSTORMS TO
THE AREA IN THE MORNING...PRIMARILY AT SDF. A FEW STORMS COULD
REDEVELOP IN THE AFTERNOON BUT THE MAIN ACTIVITY SHOULD REMAIN TO
OUR WEST AND NORTHWEST CLOSER TO THE KANSAS LOW.

WIND MAY BECOME A FACTOR WEDNESDAY AS SOUTHERLY WINDS GUST ABOVE
20KT AHEAD OF THE APPROACHING PLAINS STORM SYSTEM.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM........RJS
LONG TERM.........JSD
AVIATION..........13
Hazardous weather outlook, May 24, 10:33 AM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1133 AM EDT TUE MAY 24 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-251545-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1133 AM EDT TUE MAY 24 2011 /1033 AM CDT TUE MAY 24 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AS THE
MORNING CLOUDS CLEAR OUT AND THE ATMOSPHERE BECOMES MORE UNSTABLE.
SOME STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AS THE MAIN
THREAT AND LARGE HAIL A SECONDARY THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORM COVERAGE WILL INCREASE LATE WEDNESDAY AND CONTINUE
THROUGH THURSDAY AFTERNOON. STRONG INSTABILITY AND STRENGTHENING
WINDS ALOFT WILL BRING A CHANCE FOR SEVERE STORMS LATE WEDNESDAY
WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE.

REPEATED EPISODES OF THUNDERSTORMS MAY BRING LOCALIZED HEAVY
RAINFALL AND A THREAT FOR MINOR FLOODING WEDNESDAY NIGHT AND
THURSDAY.

SCATTERED THUNDERSTORMS MAY DEVELOP SATURDAY AFTERNOON AND EVENING
AS A COLD FRONT MOVES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:05 PM CDTSevere Thunderstorm WarningLMKFayette, Scott, Woodford25 min
May 23, 7:22 PM CDTSevere Thunderstorm WarningLMKFayette, Jessamine, Woodford23 min
May 23, 7:26 PM CDTSpecial Weather StatementLMKAnderson34 min
May 23, 7:29 PM CDTSevere Thunderstorm WarningLMKLogan31 min
May 23, 7:44 PM CDTFlash Flood WarningLMKAnderson110 min
May 23, 7:51 PM CDTSpecial Weather StatementLMKEdmonson24 min
May 23, 7:59 PM CDTSpecial Weather StatementLMKClark46 min
May 23, 8:19 PM CDTSpecial Weather StatementLMKEdmonson, Hart26 min
May 23, 8:51 PM CDTSpecial Weather StatementLMKHardin24 min
May 23, 9:33 PM CDTSpecial Weather StatementLMKBoyle, Garrard, Jessamine, Mercer27 min
May 23, 10:06 PM CDTSpecial Weather StatementLMKMadison24 min
May 24, 5:40 AM CDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe, Simpson, Warren35 min
May 24, 5:56 AM CDTSevere Thunderstorm WarningLMKBarren, Cumberland, Metcalfe, Monroe34 min
May 24, 6:26 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland34 min
May 24, 7:15 AM CDTRiver Flood AdvisoryLMKBourbon7 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.